# SDR HEEA109111

- Difficulty date: May 2, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 13,597 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3020726
- Part serial: 0403
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE LIGHT ON IN FLIGHT.  REPLACED FLAME DETECTOR WITH PART NR 473205-01 SERIAL NR 2851.
